# SDR REXA2017100301080

- Difficulty date: October 3, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N329PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15329
- Aircraft time: 7,683 hours, 5,242 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Panel
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO WIFI EQUIPMENT CABINET HAS SHEET METAL DAMAGE. RT SIDE.  WELDED PERMANENT REPAIR TO AFT CARGO WI-FI EQUIPMENT CABINET PANEL IAW REO 670-51-00-098.
